# SDR CHQA20141004288

- Difficulty date: October 4, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 33,131 hours, 28,171 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Splice
- Part number: 14523775601
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE BAGGAGE DOOR RT LOWER CORNER SPLICE WAS FOUND TO BE CHAFED.  THE LOWER OTBD SPLICE WAS REPLACED IAW SRM 51-40-02.
